# SDR 97ZZZX3868

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N110SK
- Make and model: Piper PA-31P
- Aircraft serial: 31P7630006
- Engine: Lyc TIGO541E1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1C69
- Condition: Inoperative
- Location: Lt Main Xsfer
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN TRANSFER PUMP OVERHAULED BY 2-14-96, INSTALLED 7-8-96.  PUMP INOPERABLE.  SENDING TO RAPCO FOR DETERMINATION OF PROBLEM.  SHORT SERVICE LIFE.
